# SDR MASA2017112612791

- Difficulty date: November 26, 2017
- Submitted: November 26, 2017
- Operation: Air carrier
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 30,617 hours, 25,255 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY AND ROW 13 EMERG EXIT LIGHTS INOP. CHARGED BATTERIES.
